IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
ITHEA >
International Journal ITA >
2006 >
Volume 13 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/748

Title: Optimal Control of a Second Order Parabolic Heat Equation
Authors: Farag, Mahmoud
Al-Manthari, Mainouna
Keywords: Distributed Control Problems
Second Order Parabolic Heat Equation
Runge-Kutta Method
CGM
Issue Date: 2006
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: In this paper, we are concerned with the optimal control boundary control of a second order parabolic heat equation. Using the results in [Evtushenko, 1997] and spatial central finite difference with diagonally implicit Runge-Kutta method (DIRK) is applied to solve the parabolic heat equation. The conjugate gradient method (CGM) is applied to solve the distributed control problem. Numerical results are reported.
URI: http://hdl.handle.net/10525/748
ISSN: 1313-0463
Appears in Collections:Volume 13 Number 3

Files in This Item:

File Description SizeFormat
ijita13-3-p03.pdf109.41 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback